# SDR AALA201910149014

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 58,009 hours, 25,995 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Worn
- Location: Mount Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NR 2 ENGINE AFT MOUNT INBOARD SIDE LINK BEARING MIGRATED. REPLACED LINK PER CMM 71-22-11-300-001.
